So I went to the pool today and had a few comments about how skinny I looked. The woman who had been my physical therapist said she noticed significant weight loss and was very concerned. I called my doc. and he didn't seem too concerned about it, he thinks it's probably a combination of my medication making me less hungry and the fact I had a virus a few weeks ago which reduced my appetite. He wants to see me tomorrow to discuss it further. Problem is, I don't think I've decreased my eating habits that much... and I certainly made up for the days I was ill by snacking on high fat foods when I got well again (chips have become my new best friend). I had lost about 10 pounds over a few months when I first got sick... I've dropped another 10 pounds in the last two weeks. Has anyone else had this problem? The doc thinks that switching my medications around (to one that has weight gain as a side effect) may resolve the issue. It just doesn't make sense to me though... I've been on my meds for a while, why would they suddenly cause me to drop nearly 10% of my body weight now? Suggestions, thoughts?